Couldn't find what you looking for?

TRY OUR SEARCH!


Hello there! I have been on lexapro for six months now. What I have noticed with it is that besides having lower libido, I also have a problems with ejaculating, or should I say my orgasms seem to be delayed. Now, I was wondering if this is the case with all SSRI’s because I haven’t used any other medications. Should I stick to this one or should I ask my doc to prescribe something else?

Loading...


Hi there! I think that it all depends on what affect does this drug have on you. I have been both on celexa and lexapro and had problems with delayed orgasms with both of them but lexapro made me feel good, so I tried to put this side effect and nightmares ( another side effect ) aside. Think about whether lexapro is good for you and then try to outweigh which is more important to you.
Reply

Loading...

I have been using Lexapro for 3 years and have not been able to have an orgasim either. I have checked with the doctor and he gave me Pristique to try but it only made me grumpy. My husband and I are both frustrated but try to make the best of it. Just wanted to let you know you are not alone.
Reply

Loading...

Yep, most SSRIs have the delayed ejaculation effect. Tell your doctor about it, I did. he moved me from 10mg to 5mg per day and I've been fine ever since. Are you experiencing other side effects like hand tremors, excessive yawning etc.? If so, your dose MAY be too high (I'm not a doctor). It's extremely tough on the spouse because they can't seem to wrap their heads around the fact that it's not them but the meds. I've had this same effect with Paxil, I like the Lexapro but don't forget your dose for too long, the withdrawal is rough.
Reply

Loading...